Lupa

Show document

A- | A+ | Print
Title:On overgroups of regular abelian p-groups
Authors:Dobson, Edward (Author)
Files:URL http://amc.imfm.si/index.php/amc/article/viewFile/70/62
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:Let ▫$G$▫ be a transitive group of odd prime-power degree whose Sylow ▫$p$▫-subgroup ▫$P$▫ is abelian od rank ▫$t$▫. Weshow that if ▫$p > 2^{t-1}$▫, then ▫$G$▫ has a normal subgroup that is a direct product of ▫$t$▫ permutation groups of smaller degree that are either cyclic or doubly-transitive simple groups. As a consequence, we determine the full automorphism group of a Cayley diagraph of an abelian group with rank two such that the Sylow ▫$p$▫-subgroup of the full automorphism group is abelian.
Keywords:group theory, graph theory, Cayley graph, abelian group, regular group, p-group
Year of publishing:2009
Number of pages:str. 59-76
Numbering:Vol. 2, no. 1
ISSN:1855-3966
UDC:512.54:519.17
COBISS_ID:15159641 Link is opened in a new window
Views:1525
Downloads:54
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Keywords:teorija grup, teorija grafov, Cayleyjev geaf, Abelova grupa, regularna grupa, ▫$p$▫-grupa

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica